Further remarks on asymptotic stability and set invariance for linear delay-difference equations - CentraleSupélec Access content directly
Journal Articles Automatica Year : 2014
No file

Dates and versions

hal-01095962 , version 1 (16-12-2014)

Identifiers

Cite

Nikola Stanković, Sorin Olaru, Silviu-Iulian Niculescu. Further remarks on asymptotic stability and set invariance for linear delay-difference equations. Automatica, 2014, 50 (8), pp.2191-2195. ⟨10.1016/j.automatica.2014.05.019⟩. ⟨hal-01095962⟩
157 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More